Alert archive / Michigan / Wind Advisories in 2015
Wind Advisory 2, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Dec 23, 2015, 4:50 AM EST for 7 counties in Michigan. It took effect at Dec 24, 2015, 3:00 AM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2015, 4:50 AM EST (09:50 UTC)
- In effect from
- Dec 24, 2015, 3:00 AM EST
- Expired
- Dec 24, 2015, 4:00 PM EST
- In force
- 13 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Delta County, MI, Houghton County, MI, Keweenaw County, MI, Luce County, MI, Menominee County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 42 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894 WWUS73 KMQT 230950 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 450 AM EST WED DEC 23 2015 ...STRONG WEST WINDS LATE TONIGHT INTO THURSDAY... MIZ001-003-232200- /O.NEW.KMQT.WI.Y.0002.151224T1000Z-151224T2100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 450 AM EST WED DEC 23 2015 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY. HAZARDOUS WEATHER... * WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. * THE STRONGEST WINDS WILL OCCUR LATE TONIGHT THROUGH THURSDAY MORNING. * IN ADDITION TO THE STRONG WINDS...LIGHT LAKE EFFECT SNOW SHOWERS AND BLOWING SNOW WILL ALSO AFFECT TRAVEL. IMPACTS... * THE STRONG WINDS COULD BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. * POOR VISIBILITY MAY OCCUR AT TIMES IN OPEN AREAS IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ012-013-232200- /O.NEW.KMQT.WI.Y.0002.151224T0800Z-151224T1800Z/ MENOMINEE-DELTA- INCLUDING THE CITIES OF...MENOMINEE...ESCANABA...GLADSTONE 450 AM EST WED DEC 23 2015 /350 AM CST WED DEC 23 2015/ ...WIND ADVISORY IN EFFECT FROM 3 AM EST /2 AM CST/ TO 1 PM EST /NOON CST/ THURSDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 1 PM EST /NOON CST/ THURSDAY. HAZARDOUS WEATHER... * WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED FROM AFTER MIDNIGHT TONIGHT THROUGH MIDDAY THURSDAY. * THE STRONGEST WINDS ARE EXPECTED CLOSER TO THE SHORELINE OF THE BAY OF GREEN BAY...INCLUDING AT MENOMINEE...CEDAR RIVER...ESCANABA AND FAYETTE. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT...ESPECIALLY ALONG HIGHWAY M-35 ALONG THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ007-014-085-232200- /O.NEW.KMQT.WI.Y.0002.151224T0800Z-151224T1800Z/ LUCE-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...NEWBERRY...MANISTIQUE...SENEY 450 AM EST WED DEC 23 2015 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 1 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 1 PM EST THURSDAY. HAZARDOUS WEATHER... * WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED LATE TONIGHT THROUGH MIDDAY ON THURSDAY. * THE STRONGEST WINDS WILL OCCUR LATE TONIGHT INTO THURSDAY MORNING. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT...ESPECIALLY ALONG HIGHWAY US-2 ALONG LAKE MICHIGAN. * THE STRONGER WINDS WILL BE WIDESPREAD ACROSS EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. THOSE PLANNING TO TRAVEL INTO LOWER MICHIGAN SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ JLA
4 follow-up statements
442 WWUS73 KMQT 232056 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 356 PM EST WED DEC 23 2015 ...STRONG WEST WINDS LATE TONIGHT INTO THURSDAY... MIZ001-003-240500- /O.CON.KMQT.WI.Y.0002.151224T1000Z-151224T2100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 356 PM EST WED DEC 23 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY... HAZARDOUS WEATHER... * WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. * THE STRONGEST WINDS WILL OCCUR LATE TONIGHT THROUGH THURSDAY MORNING. * IN ADDITION TO THE STRONG WINDS...LIGHT LAKE EFFECT SNOW SHOWERS AND BLOWING SNOW WILL ALSO AFFECT TRAVEL. IMPACTS... * THE STRONG WINDS COULD BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. * POOR VISIBILITY MAY OCCUR AT TIMES IN OPEN AREAS IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ012-013-240500- /O.CON.KMQT.WI.Y.0002.151224T0800Z-151224T1800Z/ MENOMINEE-DELTA- INCLUDING THE CITIES OF...MENOMINEE...ESCANABA...GLADSTONE 356 PM EST WED DEC 23 2015 /256 PM CST WED DEC 23 2015/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 1 PM EST /NOON CST/ THURSDAY... HAZARDOUS WEATHER... * WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED FROM AFTER MIDNIGHT TONIGHT THROUGH MIDDAY THURSDAY. * THE STRONGEST WINDS ARE EXPECTED CLOSER TO THE SHORELINE OF THE BAY OF GREEN BAY...INCLUDING AT MENOMINEE...CEDAR RIVER...ESCANABA AND FAYETTE. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT...ESPECIALLY ALONG HIGHWAY M-35 ALONG THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ007-014-085-240500- /O.CON.KMQT.WI.Y.0002.151224T0800Z-151224T1800Z/ LUCE-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...NEWBERRY...MANISTIQUE...SENEY 356 PM EST WED DEC 23 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 1 PM EST THURSDAY... HAZARDOUS WEATHER... * WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED LATE TONIGHT THROUGH MIDDAY ON THURSDAY. * THE STRONGEST WINDS WILL OCCUR LATE TONIGHT INTO THURSDAY MORNING. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT...ESPECIALLY ALONG HIGHWAY US-2 ALONG LAKE MICHIGAN. * THE STRONGER WINDS WILL BE WIDESPREAD ACROSS EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. THOSE PLANNING TO TRAVEL INTO LOWER MICHIGAN SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ JLB
909 WWUS73 KMQT 240403 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1103 PM EST WED DEC 23 2015 ...STRONG WEST WINDS LATE TONIGHT INTO THURSDAY... MIZ001-003-241215- /O.CON.KMQT.WI.Y.0002.151224T1000Z-151224T2100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1103 PM EST WED DEC 23 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY... HAZARDOUS WEATHER... * WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. * THE STRONGEST WINDS WILL OCCUR LATE TONIGHT THROUGH THURSDAY MORNING. * IN ADDITION TO THE STRONG WINDS...LIGHT LAKE EFFECT SNOW SHOWERS AND BLOWING SNOW WILL ALSO AFFECT TRAVEL. IMPACTS... * THE STRONG WINDS COULD BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. * POOR VISIBILITY MAY OCCUR AT TIMES IN OPEN AREAS IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ012-013-241215- /O.CON.KMQT.WI.Y.0002.151224T0800Z-151224T1800Z/ MENOMINEE-DELTA- INCLUDING THE CITIES OF...MENOMINEE...ESCANABA...GLADSTONE 1103 PM EST WED DEC 23 2015 /1003 PM CST WED DEC 23 2015/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 1 PM EST /NOON CST/ THURSDAY... HAZARDOUS WEATHER... * WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED FROM AFTER MIDNIGHT TONIGHT THROUGH MIDDAY THURSDAY. * THE STRONGEST WINDS ARE EXPECTED CLOSER TO THE SHORELINE OF THE BAY OF GREEN BAY...INCLUDING AT MENOMINEE...CEDAR RIVER...ESCANABA AND FAYETTE. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT...ESPECIALLY ALONG HIGHWAY M-35 ALONG THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ007-014-085-241215- /O.CON.KMQT.WI.Y.0002.151224T0800Z-151224T1800Z/ LUCE-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...NEWBERRY...MANISTIQUE...SENEY 1103 PM EST WED DEC 23 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 1 PM EST THURSDAY... HAZARDOUS WEATHER... * WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED LATE TONIGHT THROUGH MIDDAY ON THURSDAY. * THE STRONGEST WINDS WILL OCCUR LATE TONIGHT INTO THURSDAY MORNING. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT...ESPECIALLY ALONG HIGHWAY US-2 ALONG LAKE MICHIGAN. * THE STRONGER WINDS WILL BE WIDESPREAD ACROSS EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. THOSE PLANNING TO TRAVEL INTO LOWER MICHIGAN SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ VOSS
442 WWUS73 KMQT 240836 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 336 AM EST THU DEC 24 2015 ...STRONG WEST WINDS THROUGH THIS MORNING... MIZ006-241745- /O.EXA.KMQT.WI.Y.0002.000000T0000Z-151224T1800Z/ ALGER- INCLUDING THE CITIES OF...GRAND MARAIS...MUNISING 336 AM EST THU DEC 24 2015 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. HAZARDOUS WEATHER... * WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH MIDDAY TODAY. THE STRONGEST WINDS WILL BE CLOSE TO LAKE SUPERIOR. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * THE STRONGER WINDS WILL BE WIDESPREAD ACROSS EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. THOSE PLANNING TO TRAVEL INTO LOWER MICHIGAN SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ001-003-241745- /O.CON.KMQT.WI.Y.0002.151224T1000Z-151224T2100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 336 AM EST THU DEC 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... HAZARDOUS WEATHER... * WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH THIS AFTERNOON. IMPACTS... * THE STRONG WINDS COULD BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ012-013-241745- /O.CON.KMQT.WI.Y.0002.000000T0000Z-151224T1800Z/ MENOMINEE-DELTA- INCLUDING THE CITIES OF...MENOMINEE...ESCANABA...GLADSTONE 336 AM EST THU DEC 24 2015 /236 AM CST THU DEC 24 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... HAZARDOUS WEATHER... * WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED THROUGH MIDDAY TODAY. * THE STRONGEST WINDS ARE EXPECTED CLOSER TO THE SHORELINE OF THE BAY OF GREEN BAY...INCLUDING AT MENOMINEE...CEDAR RIVER...ESCANABA AND FAYETTE. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT...ESPECIALLY ALONG HIGHWAY M-35 ALONG THE BAY OF GREEN BAY...AND ALSO ALONG THE STONINGTON AND GARDEN PENINSULAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ007-014-085-241745- /O.CON.KMQT.WI.Y.0002.000000T0000Z-151224T1800Z/ LUCE-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...NEWBERRY...MANISTIQUE...SENEY 336 AM EST THU DEC 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... HAZARDOUS WEATHER... * WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED LATE TONIGHT THROUGH MIDDAY TODAY. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT...ESPECIALLY ALONG HIGHWAY US-2 ALONG LAKE MICHIGAN. * THE STRONGER WINDS WILL BE WIDESPREAD ACROSS EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. THOSE PLANNING TO TRAVEL INTO LOWER MICHIGAN SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MRD
246 WWUS73 KMQT 241504 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1004 AM EST THU DEC 24 2015 ...STRONG WEST WINDS GRADUALLY DIMINISHING TODAY... MIZ006-012>014-085-241615- /O.CAN.KMQT.WI.Y.0002.000000T0000Z-151224T1800Z/ ALGER-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...GRAND MARAIS...MUNISING...MENOMINEE... ESCANABA...GLADSTONE...MANISTIQUE...SENEY 1004 AM EST THU DEC 24 2015 /904 AM CST THU DEC 24 2015/ ...WIND ADVISORY IS CANCELLED... HAZARDOUS WEATHER... * WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL GRADUALLY DIMINISH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS MARQUETTE OR VISIT WEATHER.GOV/MQT FOR MORE INFORMATION. && $$ MIZ007-241700- /O.EXT.KMQT.WI.Y.0002.000000T0000Z-151224T1700Z/ LUCE- INCLUDING THE CITY OF...NEWBERRY 1004 AM EST THU DEC 24 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... HAZARDOUS WEATHER... * WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DIMINISH BY THIS AFTERNOON. IMPACTS... * THE STRONG WINDS MAY BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ001-003-242100- /O.CON.KMQT.WI.Y.0002.000000T0000Z-151224T2100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1004 AM EST THU DEC 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... HAZARDOUS WEATHER... * WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH THIS AFTERNOON. IMPACTS... * THE STRONG WINDS COULD BREAK TREE BRANCHES...BLOW AROUND ANY LOOSE OBJECTS SUCH AS HOLIDAY DECORATIONS...AND LEAD TO SPORADIC POWER OUTAGES. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ JLB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Dec 23, 12:01 AM EST, 4 hours 49 minutes earlier.
Area forecast discussion, Dec 23, 12:01 AM EST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
1201 AM EST WED DEC 23 2015
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 321 PM EST TUE DEC 22 2015
TONIGHT...DRY MID-LVLS WILL KEEP MUCH OF THE FORECAST PCPN FREE
EXCEPT OVER THE FAR WEST WHERE MODEL SOUNDINGS SHOW QUICKER
SATURATION CLOSER TO THE SFC TROUGH AXIS AND REGION OF BEST UPPER
DIVERGENCE. INCREASING WAA WITH STRONG LOW-LVL JET MOVING OVER THE
AREA WILL KEEP MIN TEMPS FROM FALLING MUCH FROM TODAY/S HIGHS.
EXCEPT OVER FAR WEST ANY PCPN OCCURRING LATE TONIGHT SHOULD
GENERALLY BE IN FORM OF SPRINKLES AND MAYBE A FEW FLURRIES WEST AS
TEMPS RISE TO FREEZING AND THEN ABOVE FREEZING.
WED...FOCUS IS ON THE SOUTHERN PLAINS SHORTWAVE AND SFC LOW WHICH IS
FORECAST TO TRACK INTO CENTRAL UPPER MI/NORTHERN LK MICHIGAN AREA BY
WED EVENING. ASSOC S-SW H85 JET OF 45-50 KTS TRANSPORTS PWATS FROM
0.75 TO OVER 1 INCH INTO UPPER MI BY WED AFTERNOON. PRECIP INITIALLY
DEVELOPS OVER WEST CWA WED MORNING CLOSER TO SFC LOW TROUGH AND IN
FAVORABLE RIGHT ENTRANCE REGION OF UPPER-LEVEL JET MAX OVER NW
ONTARIO. SOUNDINGS SHOW MID-LEVEL DRY AIR BECOMING SATURATED THROUGH
THE DAY DUE TO INCREASING LARGE SCALE LIFT AHEAD OF APPROACHING MID-
LVL TROUGH FROM THE PLAINS AND DIVERGENCE ALOFT FROM COUPLED JETS
LIFTING ACROSS NORTHERN ONTARIO AND MOVING INTO THE MID MISSISSIPPI
VALLEY. SEEMS THAT IF THERE IS MUCH PRECIP OCCURRING IN THE MORNING
AWAY FM THE FAR WEST CWA...WOULD PROBABLY BE IN FORM OF DRIZZLE OR
SPRINKLES OVER UPSLOPE AREAS OF THE CNTRL AND ERN CWA IN SE FLOW.
ENOUGH SATURATION OCCURS TO RAMP UP POPS TO CATEGORICAL BY AFTN
ACROSS ALL OF CWA. MODEL SOUNDINGS INDICATE PTYPE SHOULD BE MAINLY
RAIN THROUGH THE DAY EXCEPT FOR A POSSIBLE CHANGEOVER TO SNOW LATE
IN THE DAY FAR WEST. MODEL CONSENSUS SHOWS QPF FROM .4 TO .5 INCHES
ACROSS THE CWA WITH MOST OF THAT FALLING IN THE AFTERNOON.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 201 PM EST TUE DEC 22 2015
AT 00Z THURSDAY THE S WINDS OVER THE E HALF OF UPPER MI WILL BE
AROUND THEIR STRONGEST AT 40-60KTS. ITS UNKNOWN HOW MUCH OF THESE
WINDS ARE GOING TO BE ABLE TO MIX DOWN...BUT EVEN AT THE SFC WINDS
WILL BE 15-25KT INITIALLY. THEY WILL SLOWLY SUBSIDE OVERNIGHT...WITH
THE MAIN STORY BEING WEATHER TYPE AND POTENTIAL SNOW AMOUNTS
THURSDAY NIGHT INTO FRIDAY MORNING. THE BULK OF THE MOISTURE WILL BE
ON THE WAY OUT WEDNESDAY NIGHT. 850MB TEMPS OVER THE E HALF WILL
START OUT ALL THE WAY UP AROUND 8C...BUT WITH A SIGNIFICANT TEMP
GRADIENT IN PLACE THEY WILL HOVER AROUND 0C OVER THE FAR W. WITH
SOME DISCREPANCY IN THE SFC LOW LOCATION /SOMEWHERE FROM NW WI TO
CENTRAL LAKE MI AT 00Z THURSDAY/...GETTING TOO SPECIFIC WITH PRECIP
TYPES SEEMS LIKE A RISK. PLENTY OF COLD AIR WILL BE RUSHING INTO
UPPER MI WITH SNOW BEING THE PRIMARY WX TYPE BY 06Z THURSDAY
OVER THE FAR W AS THE SFC LOW SHIFTS NE OF LAKE SUPERIOR /SOMEWHERE
BETWEEN CENTRAL AND E ONTARIO/. BY 12Z THURSDAY THE LAST HOLD OUT TO
THE COLD AIR SHOULD BE JUST AROUND LAKE MI. THE COOLEST AIR LOOKS TO
BE OVERHEAD THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING...WITH
850MB TEMPS OF -7 TO -10C. BLOWING SNOW ON W-WSW FLOW WILL STAY
MAINLY OVER THE KEWEENAW PENINSULA THROUGH AT LEAST THURSDAY
NIGHT WHILE A RIDGE BUILDS IN FROM THE S. BY EARLY FRIDAY IT LOOKS
LIKE THE SFC WINDS BECOME A BIT TOO MUCH OUT OF THE SW TO IMPACT
MUCH OF THE KEWEENAW.
OTHERWISE...MUCH OF THE AREA WILL BE DRY CHRISTMAS EVE-CHRISTMAS
DAY. SO FOR LOCATIONS THAT DO NOT ALREADY HAVE SIGNIFICANT SNOW...IT
LOOKS LIKE A BROWN CHRISTMAS FOR MANY AWAY FROM THE KEWEENAW.
PRECIP WILL AGAIN NEAR FROM THE SW LATE FRIDAY NIGHT/SATURDAY
MORNING. THE RIDGE OF HIGH PRESSURE OVERHEAD WILL SHIFT TO THE LOWER
GREAT LAKES FRIDAY AFTERNOON AND TO THE NEW ENGLAND STATES BY
DAYBREAK SATURDAY. IN THE MEANTIME A SIZABLE TROUGH WILL FILTER UP
ACROSS THE UPPER GREAT LAKES FROM THE LOW OVER SW TX...WHILE THE S
EXTENT OF THE 500MB TROUGH SET UP ACROSS THE W HALF OF THE NATION
FOR MUCH OF THIS PERIOD CUTS OFF FROM THE MAIN FLOW. THE 500MB LOW
WILL SINK ACROSS TX THROUGH SUNDAY...WHILE A N FLOW BUT WEAKER
TROUGH SWINGS ACROSS THE UPPER GREAT LAKES. THE TROUGH LOOKS TO PUSH
TO OUR E SATURDAY EVENING...ALLOWING HIGH PRESSURE FROM THE N PLAINS
TO FILTER INTO THE AREA. THIS AND THE SLOWER MOVEMENT OF THE S
PLAINS LOW SHOULD KEEP THE CWA DRY SUNDAY AND INTO MUCH OF MONDAY.
THE GFS IS THE QUICKEST TO WRAP PRECIP BACK IN BY MONDAY
EVENING...IN THE FORM OF SNOW AS 850MB TEMPS ARE -7 TO -12C. THERE
IS ABOUT A 24HR DIFFERENCE BETWEEN THE GFS AND ECMWF. AT THIS POINT
THE 500MB LOOKS TO BEGIN TO EJECT N SUNDAY NIGHT/MONDAY. THE TREND
IS FOR A SLOWER TRACK...BUT WILL STILL PLENTY OF UNCERTAINTY WILL
KEEP WITH AN OVERALL BLENDED SOLUTION...WITH A LEAN TOWARD THE 12Z
GUIDANCE. BY 00Z TUESDAY THE LAST 2 GFS SOLUTIONS PUT THE 500MB LOW
OVER W WI OR N IL...WHILE THE ECMWF SOLUTIONS PRIOR TO THE 12Z RUN
WOULD KEEP IT OVER N TX-NE OK. THE 12Z ECMWF CAME IN WITH A MORE
MIDDLE GROUND SOLUTTION BETWEEN THE GFS SOLUTIONS AND THE PREVIOUS
ECMWF RUNS. THE 500MB LOW WILL LIKELY PUSH ACROSS THE UPPER GREAT
LAKES SOMETIME TUESDAY...BUT IT/S UNKNOWN IF THAT WILL BE EARLY
TUESDAY MORNING OR LATER TUESDAY AFTERNOON OR EVENING.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1201 AM EST WED DEC 23 2015
WITH A DOWNSLOPE COMPONENT TO THE SSE WIND....KIWD AND KCMX SHOULD
REMAIN VFR OVERNIGHT WHILE UPSLOPING SSE WIND WILL RESULT IN LIFR
CONDITIONS AT KSAW. LLWS IS EXPECTED AT ALL TERMINALS THRU THE
NIGHT. AS LIGHT RAIN SPREADS NNE INTO THE AREA TODAY IN ASSOCIATION
WITH DEEPENING LOW PRES LIFTING INTO THE UPPER GREAT LAKES...
CONDITIONS WILL FALL TO LIFR AT KIWD/KCMX AND REMAIN LIFR AT KSAW.
LIFR WILL CONTINUE INTO THE EVENING HRS AS THE LOW MOVES ACROSS
UPPER MI. COLDER AIR FOLLOWING THE LOW WILL RESULT IN -RA CHANGING
TO -SN AT KIWD THIS EVENING.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 321 PM EST TUE DEC 22 2015
STRONG WARM AIR ADVECTION OVER AREA TONIGHT MAY STILL RESULT IN SOME
SOUTHERLY GALE FORCE GUSTS AT HIGHER PLATFORM LOCATIONS OVER CENTRAL
LAKE SUPERIOR...NAMELY STANNARD ROCK. WNW WINDS WILL INCREASE TO 20-
30 KTS LATE WED NIGHT INTO THU MORNING AND AGAIN COULD SEE SOME
GALES TO 35 TO 40 KNOTS ACROSS LAKE SUPERIOR LATE WED NIGHT INTO
THU. WEAK PRESSURE GRADIENTS WILL KEEP WINDS GENERALLY LESS THAN 25
KNOTS THU NIGHT INTO SUN.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
GALE WARNING FROM 5 AM TO 6 PM EST THURSDAY FOR LSZ267.
GALE WARNING FROM 3 AM TO 6 PM EST THURSDAY FOR LSZ265-266.
GALE WARNING FROM 3 AM EST /2 AM CST/ TO 1 PM EST /NOON CST/
THURSDAY FOR LSZ162.
GALE WARNING FROM 3 AM EST /2 AM CST/ TO 4 PM EST /3 PM CST/
THURSDAY FOR LSZ241>245-263-264.
LAKE MICHIGAN...
GALE WATCH FROM THIS EVENING THROUGH THURSDAY AFTERNOON FOR
LMZ221-248-250.
&&
SHORT TERM...VOSS
LONG TERM...KF
AVIATION...ROLFSON
MARINE...VOSSHazardous weather outlook, Dec 22, 3:45 PM EST, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 345 PM EST TUE DEC 22 2015 MIZ001>004-009-010-084-231200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-GOGEBIC-IRON- SOUTHERN HOUGHTON- 345 PM EST TUE DEC 22 2015 /245 PM CST TUE DEC 22 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN ON WEDNESDAY WILL CHANGE TO SNOW LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING OVER FAR WESTERN UPPER MICHIGAN. A COUPLE INCHES OF WET SNOW COULD RESULT IN SLOPPY TRAVEL CONDITIONS WEDNESDAY NIGHT. LAKE EFFECT SNOW SHOWERS AND WEST WINDS GUSTING TO 40 MPH COULD LEAD TO REDUCED VISIBILITY ON THE KEWEENAW PENINSULA LATE WEDNESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. MIZ005>007-011>014-085-231200- MARQUETTE-ALGER-LUCE-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- 345 PM EST TUE DEC 22 2015 /245 PM CST TUE DEC 22 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-231200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 345 PM EST TUE DEC 22 2015 /245 PM CST TUE DEC 22 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT A FEW SOUTH TO SOUTHEAST GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED TONIGHT OVER NORTH CENTRAL LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEST GALES 35 KNOTS TO 40 KNOTS ARE POSSIBLE OVER MUCH OF LAKE SUPERIOR LATE WEDNESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-231200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 345 PM EST TUE DEC 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEST GALES OF 35 TO 40 KNOTS ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. SEE THE LATEST NEARSHORE MARINE FORECAST AND MARINE WEATHER MESSAGE FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KF
In the hours before
Special weather statement, Dec 22, 11:26 PM EST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1126 PM EST TUE DEC 22 2015 MIZ004-005-010-011-230900- BARAGA-MARQUETTE-IRON-DICKINSON- INCLUDING THE CITIES OF...L'ANSE...GWINN...MARQUETTE... IRON RIVER...IRON MOUNTAIN 1126 PM EST TUE DEC 22 2015 /1026 PM CST TUE DEC 22 2015/ ...PATCHY FREEZING DRIZZLE OVER PORTIONS OF CENTRAL UPPER MICHIGAN... PATCHY FREEZING DRIZZLE WILL LEAD TO SOME ICY SPOTS ON UNTREATED ROADS AND SIDEWALKS OVERNIGHT. AS TEMPERATURES SLOWLY RISE TO JUST ABOVE FREEZING DURING THE NIGHT...FREEZING DRIZZLE WILL GRADUALLY END. IF TRAVELING OVERNIGHT...BE AWARE THAT THERE MAY BE SOME ICY SPOTS ON ROADS. ROLFSON
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 10:18 PM EST | Gale Warning | MQT | 46 hr | |
| Dec 23, 4:27 AM EST | Storm Warning | MQT | 34 hr | |
| Dec 23, 3:49 PM EST | Winter Weather Advisory | MQT | Gogebic, Houghton, Keweenaw, Ontonagon | 17 hr |
Nearby
Wind Advisories in Michigan, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.